Benadryl Allergy (Not Labeled Gluten-Free)
The following report on Benadryl Allergy (Not Labeled Gluten-Free) will inform you of the amount of gluten found in this product during testing.
General Product Information
Active: Diphenhydramine HCL 25 mg
Inactive: Carnauba wax, Croscarmellose sodium, D&C red no.27 aluminum lake, Dibasic calcium phosphate, Hypromellose, Magnesium stearate, Microcrystalline cellulose, Polyethelene glycol, Polysorbate 80, Titanium dioxide
The manufacturer provides online product information.
Ingredient and labeling information provided as a convenience only. Do not rely on this information for your dietary needs. Always read product labels before purchasing for the most accurate and up-to-date information.
Complete Test Results
Test results for this product are only available to subscribers. Login or subscribe to the premium plan to read this historical report!